×

Ricovrimenti aperti e strutture uniformi sopra uno spazio topologico. (Italian) Zbl 0090.12803


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] G. Aquaro,Funzioni reali uniformemente separate neglî spazii uniformi ed applicazioni agli spazii normali, « Ann. Mat. Pura ed Applie. ». serie IV. tomo XXXIX (1955). · Zbl 0067.34401
[2] – –Strutture uniformi di spazio precompatto, « Ann. Seuola Norm. Sup. di Pisa ». serie III, vol. XI (1957).
[3] Bagley, R. W.; Connel, E. H.; Mcknight, J. D. Jr., On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc., 9, 500-506 (1958) · Zbl 0089.17601 · doi:10.2307/2033015
[4] Bartle, R. G., On compactness in functional spaces, Trans. Amer. Math. Soc., 79, 35-57 (1955) · Zbl 0064.35503 · doi:10.2307/1992835
[5] Bourbaki, N., Théorie des ensembles, « Actual. Scient. et Ind. », 1212 (1954), Paris: Hermann, Paris · Zbl 0055.27902
[6] Bourbaki, N., Théorie des ensembles, « Actual. Scient. et Ind. », 1243 (1956), Paris: Hermann, Paris · Zbl 0074.27701
[7] Bourbaki, N., Topologie Générale, « Actual. Scient. et Ind. », 858-1142 (1951), Paris: Hermann, Paris
[8] Bourbaki, N., Topologie Générale, « Actual. Scient. et Ind. », 1045 (1958), Paris: Hermann, Paris · Zbl 0085.37103
[9] Cohen, H. J., Sur un probléme de M. Dieudonné, C. R. Acad. Sc. Paris, 234, 290-292 (1952) · Zbl 0046.16403
[10] Colmez, J., Sur les espaces précompacts, C. R. Acad. Sc. Paris, 233, 1552-1553 (1951) · Zbl 0044.19505
[11] Dieudonné, J., Une generalization des espaces compacts, Journ. de Math. Pures et Appliq., 23, 65-76 (1944) · Zbl 0060.39508
[12] Dowker, C. H., On countably paracompact spaces, Can. J. Math., 3, 219-224 (1951) · Zbl 0042.41007
[13] Dowker, C. H., On a theorem of Hanner, Ark. för Mat., 2, 307-313 (1952) · Zbl 0048.41003
[14] I. Gál.On a generalized notion of compactness, I e II, « Indag. Math. », vol. LX, serie A (1957).
[15] Glicksberg, I., The rapresentation of functionals by integrals, Duke Math. J., 19, 253-261 (1952) · Zbl 0048.09004 · doi:10.1215/S0012-7094-52-01926-1
[16] Hewitt, E., Rings of real valued continuous functions, I, Trans. Am. Math. Soc., 64, 45-99 (1948) · Zbl 0032.28603 · doi:10.2307/1990558
[17] K. Iseki,On the property of Lebesgue on uniform spaces, I, II, III, IV, V, VI, « Proc. Japan Acad. », voll. 31-32 (1955-56).
[18] Iseki, K., On the Lebesgue property in uniform spaces, Publicat. Math. Debrecen, 4, 239-241 (1956) · Zbl 0070.39602
[19] Iseki, K., A characterization of pseudo-compact spaces, Proc. Japan Acad., 33, 320-322 (1957) · Zbl 0082.16003 · doi:10.3792/pja/1195525025
[20] Isiwata, T., Some characterizations of countably compact spaces, Science Rep. of the Tokyo Kyaiku Daigaku, 5, 185-189 (1956) · Zbl 0072.40304
[21] S. Lefschetz,Algebraic Topology, « A. M S. Colloquium Publ. XXVII », New York (1942).
[22] Kasahara, S., On the Lebesgue property in uniform spaces, Math. Japonicae, III, 127-132 (1955) · Zbl 0066.41005
[23] Katetov, M., On real-valued functions in topological spaces, Fund. Math., XXXVIII, 85-91 (1951) · Zbl 0045.25704
[24] Kelley, J. L., General Topology (1955), New York: Van Nostrand, New York · Zbl 0066.16604
[25] Mansfield, M. J., Some generalizations of full normality, Trans. Amer. Math. Soc., 82, 2, 489-505 (1957) · Zbl 0078.14803 · doi:10.2307/1993026
[26] Mansfield, M. J., On countably paracompact normal spaces, Can. J. Math., IX, 443-449 (1957) · Zbl 0080.15802
[27] Mardesic, S.; Papic, P., Sur les espaces dont toute transformation réelle continue est borné, Glasnik Math. Fiz. i Astron., 10, 225-232 (1955) · Zbl 0066.40903
[28] Michael, E., A note on paracompact spaces, Proc. Amer. Math. Soc., 4, 831-839 (1953) · Zbl 0052.18701 · doi:10.2307/2032419
[29] Michael, E., Local properties and topological spaces, Duke Math. J., 21, 163-171 (1954) · Zbl 0055.16203 · doi:10.1215/S0012-7094-54-02117-1
[30] Michael, E., Another note on paracompact spaces, Proc. Amer. Math. Soc., 8, 822-828 (1958) · Zbl 0078.14805 · doi:10.2307/2033306
[31] Maric, J., Les fonctionelles sur l’ensemble des fonctions continues bornées définies dans un espace topologique, Studia Math., 16, 86-94 (1957) · Zbl 0078.28901
[32] Morita, K., Star-finite coverings and the star-finite property, Math. Japonicae, 1, 2, 60-68 (1948) · Zbl 0041.09704
[33] Mrówka, S., A necessary and sufficient condition for the almost ..., Bull. Acad. Polon. Sci., V, 627-629 (1957) · Zbl 0085.17003
[34] Nagata, J., On a necessary and sufficient condition of metrizability, J. Inst. Politech-Osaka City Univ., 1, 93-100 (1950) · Zbl 0041.09801
[35] Nöbeling, G., Grundlagen der Analytischen Topologie (1954), Berlin-Göttingen-Heidelberg: Springer Ver., Berlin-Göttingen-Heidelberg · Zbl 0057.38702
[36] Shirota, T., A class of topological spaces, Osaka Math. J., 4, 23-40 (1952) · Zbl 0047.41704
[37] Smirnov, Yu., A necessary and sufficient condition for metrizability of a topological space, Doklady Akad. Nauk S.S.S.R.N.S., 77, 195-200 (1951) · Zbl 0042.16801
[38] Smirnov, Yu., On normally disposed sets of normal spaces, Math. Sbornik N. S., 29, 173-176 (1951) · Zbl 0043.16502
[39] Stone, A. H., Paracompactness and product spaces, Bull. Amer. Math. Soc., 54, 977-982 (1948) · Zbl 0032.31403 · doi:10.1090/S0002-9904-1948-09118-2
[40] J. W. Tukey,Convergence and uniformity in topology, « Annals of Math. Studies ». n. 2 (1940). · Zbl 0025.09102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.